# SDR P9R2002F00000

- Difficulty date: March 4, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 2S5304
- Condition: Contaminated
- Location: Sys A Reservoir
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT IN MSP CABIN AND COCKPIT FILLED WITH SMOKE.  RETURNED TO GATE.  REMOVED AND REPLACED NR 1 ENGINE SYSTEM.  A CHECK VALVE IAW MM.  CLEANED RESIDUAL FLUID OUT OF LINE FROM NR 1 ENGINE CHECK VALVE FOR SYSTEM A HEAD PRESSURE.  REMOVED AND REPLACED WATER SEPARATOR BAGS PER MM.  RAN ENGINES AT POWER FOR SEVERAL MINUTES WITH PACKS ON AND OFF.  OPS CHECK GOOD.
